Propranolol-Withdrawal Rebound Phenomenon: Exacerbation of Coronary Events After Abrupt Cessation of Antianginal Therapy
Miller, Richard R.
New England Journal of Medicine 1975 August 28; 293(9): 416-418
Showing items related by title, author, creator and subject.
Mizgala, H.F.; Counsell, J. (1976-06-19)
Unexpected Return of Spontaneous Circulation After Cessation of Resuscitation (Lazarus Phenomenon) Maleck, Wolfgang H.; Piper, Swen N.; Triem, Johannes; Boldt, Joachim; Zittel, Franz U. (1998-10)
Selection of Patients for Coronary Angiography and Coronary Revascularization Early After Myocardial Infarction: Is There Evidence for a Gender Bias? Krumholz, Harlan M.; Douglas, Pamela S.; Lauer, Michael S.; Pasternak, Richard C. (1992-05-15)Objective: To determine whether a gender bias exists in the selection of patients for diagnostic and therapeutic cardiovascular procedures early after myocardial infarction. Design: A retrospective cohort study. Setting: A ...